Pacific Journal of Mathematics

Topological spaces determined by left ideals of semigroups.

Kenneth D. Magill, Jr.

Article information

Source
Pacific J. Math., Volume 24, Number 2 (1968), 319-330.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991464

Mathematical Reviews number (MathSciNet)
MR0224078

Zentralblatt MATH identifier
0157.53401

Subjects
Primary: 54.80
Secondary: 20.00

Citation

Magill, Kenneth D. Topological spaces determined by left ideals of semigroups. Pacific J. Math. 24 (1968), no. 2, 319--330. https://projecteuclid.org/euclid.pjm/1102991464


Export citation

References

  • [1] A. H. Clifford and G.B. Preston, The Algebraic Theory of Semigroups, Mathematical Surveys, Number 7.
  • [2] J. de Groot, Groups represented by homeomorphism groups, I, Math. Annalen 138 (1959), 80-102.
  • [3] J. L. Kelley, General Topology, Van Nostrand, Princeton, 1955.
  • [4] E. S. Ljapin, Semigroups, Translations of Mathematical Monographs, Vol. 3, Amer. Math. Soc, 1963.
  • [5] K. D. Magill, Jr., Another S-admissible class of spaces, Proc. Amer. Math. Soc. 18 (1967), 295-298.